# SDR CA071130002

- Difficulty date: November 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: GC53100043
- Condition: Overheated
- Part time: 257 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT AND AFTER THE AC HAD BEEN POWERED WITH EXTERNAL GROUND POWER FOR APPROX 4 HOURS, THE CREW NOTICED A BURNING SMELL AROUND THE AC. NO ABNORMAL INDICATIONS WERE DISPLAYED ON THE CREW ALERTING SYS (CAS) MESSAGE AND THE ELECTRICAL MGMT SYS CONTROL AND DISPLAY UNITS (EMSCDU). THE POWER WAS REMOVED FROM THE AC.  THE INVESTIGATION INDICATES THAT THE INTEGRAL LIGHTING INVERTER A179 SHOWN SIGN OF INTERNAL OVERHEATING. THIS RESULTED IN DEPOSITING SOOT TO THE ADJACENT INTEGRAL LIGHTING POWER SUPPLY A176 AND WIRES. BOTH UNITS WERE REMOVED, REPLACE AND SENT TO THE VENDOR TO IDENTIFY THE ROOT CAUSE OF THE FAILURE. THE AC IS BACK IN SERVICE. (TC NR 20071130002)
